Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Constipation, took medicines, frequent bowel movements. Normal?

Hi Doc, Am 29 years old male. I had a constipation instance post which doc gave me saril for 3 days. I finished that course and constipation was gone. But mild pain remained. I have consulted the doc again and he gave me metrogyl compound tab 3 each day for 5 days. After eating each tab i get a motion feeling and have to go loo for brief session. am i eating too much antibiotic or is this normal thing in infection (loo after tab). tx
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello ,the symphony described can happen with antibiotic use. They should subside once you stop the antibiotics
Dr Samir Patil
Answered: Thu, 23 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor